Related Questions

Is atarax (hydroxyzine) effective for sleep?

Good sleep practices. Atarax/hydroxyzine is a prescription antihistamine/anti-allergy medication. Because it can be sedating, some people find it helpful for insomnia, at least in the short term. It is not a controlled or addictive medication like some sleep aids. Be sure to practice sleep hygiene -- structuring your sleep, avoid lying long periods not sleeping, avoid daytime napping, use bed only for sleep/intimacy.

Atarax (Hydroxyzine) is effective for anxiety what is possible side effect of atarax?

Atarax (hydroxyzine). One of the most common side effects of Atarax (hydroxyzine) is sedation - become very sleepy. This can be dangerous if driving or operating machinery, etc. Sedation usually lessens or disappears with continued use. Dry mouth is another common side effect.

Black kohosh with atarax (hydroxyzine)?

What is question? If you are asking about taking Atarax (hydroxyzine) with Black Kohosh Yes I see no reason why not Black Kohosh is a herb used for many indicatins and have effect on the brain which is like serotonin and have some effect on estrogen Ak your doctor if you can takle them together as we do not know why and how long you need to take Atarax (hydroxyzine)

How often csn I take atarax (hydroxyzine)?

Call Physician. This is aprescription medicine and the prescribing physician should have given insgtructions on dosing. In general, this medicine should be dosed every 4-6hours.

How long can we take atarax (hydroxyzine)?

Hydroxyzine. For as long as the medication is prescribed for what it is supposed to treat. If you have concerns, you really should bring them up to the prescribing doctor, since they know what they are treating you for.

Can you overdose on atarax (hydroxyzine) pills?

Yes, of course. You can overdose on anything. The big question is 'what will happen? ' Atarax (hydroxyzine) overdose will cause severe drowsiness.

Is atarax (hydroxyzine) a good one to overdose on?

Over doses are never. Good. Antihistamine over doses are rarely lethal. Am concerned by the manner that you asked this question. If you are considering an overdose to kill or harm yourself - please seek help at your nearest emergency room or call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255).